Find Help, Find Hope!

Upcoming Announcements

  • donnelly-walk-run-bike-event-fundraiswer-tennis-shoes
  • mixed-media-mermaid-expressive-arts-class-vancouver-longview
  • LGBTQO-support-group-vancouver-longview

In The News: NAMI Southwest Washington

October 3, 2017

September 28, 2017 | By Ken Duckworth, M.D.

Tardive dyskinesia (TD) is a movement disorder that occurs in some people who take first-generation antipsychotics (such as haloperidol, chlorpromazine), and to a lesser degree, second-generation antipsychotics (such as aripiprazole or paliperidone). TD results in repetitive, involuntary movements commonly of the face, lips and limbs.

Movement disorders were first described in people experiencing schizophrenia before the advent of first-generation antipsychotics, but the clear majority of these movement symptoms currently are induced by medicines. TD can be Read More

See More News Stories

Become a Member

JOIN NAMI

Get Involved

DONATE NOW

Get In Touch

CONTACT US